# SDR SWI2025F01146

- Difficulty date: March 17, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,961 hours, 37,044 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED.  REMOVED AND REPLACED OTBD A BRACKET IAW REO 670-54-21-971 REV B,   COMPLED WITH SKYCARD 51-900-1002-SKY
